# SDR DL777091645

- Difficulty date: October 18, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 44,902 hours, 6,198 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ENG SPAR VLV MSG.  RESET MSG, CLEARED MSG LT ENG STARTED NORMAL.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
